MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.005.420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure and removal of the multi lock femoral nail.The implant removal was due to the quality of implants and non-union.Initially, patient had a zimmer biomet proximal humerus plate that was revised to synthes multiloc humeral nail due to zimmer plate failure.It was also mentioned that the patient had an infection prior to surgical implant that ultimately led to the non-union.During the procedure, the femoral implant was removed ahead proximal nail to get the proximal screw still intact.The patient was then revised to a reverse shoulder.The procedure was successfully completed.It is unknown if there was a surgical delay.Patient status is unknown.This report is for one (1) 4.0mm ti locking screw w/t25 stardrive 30mm for im nails.This is report 4 of 8 for (b)(4).

Brand Name
4.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM FOR IM NAILS
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10816753
Report Number2939274-2020-05056
Device Sequence Number16422426
Product Code HSB
UDI-Device Identifier10886982085320
UDI-Public(01)10886982085320
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.420
Device Catalogue Number04.005.420
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM TI LCKNG SCR SLF-TPNG W/ STRDR RCES 42MM; 3.5MM TI LCKNG SCR SLF-TPNG W/ STRDRV RCES 40MM; 4.0MM TI LCKNG SCRW W/T25 STDRV 66MM FR IM NALS; 4.0MM TI LCKNG SCRW W/T25 STDRV 66MM FR IM NALS; 4.0MM TI LCKNG SCRW W/T25 STRDRV 26MM FR IM NALS; 4.0MM TI LCKNG SCRW W/T25 STRDRV 66MM FR IM NALS; 8.5MM TI MLTC HMRL NAL LFT/CANN/225MM-STRLE
Outcome Attributed to Adverse Event Required Intervention;